Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Class of Continued Radicals

Costas J. Efthimiou
The American Mathematical Monthly
Vol. 120, No. 5 (May 2013), pp. 459-461
DOI: 10.4169/amer.math.monthly.120.05.459
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.05.459
Page Count: 3
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Class of Continued Radicals
Preview not available

Abstract

Abstract We compute the limits of a class of continued radicals, extending the results of a previous note in which only periodic radicals of the class were considered.

Page Thumbnails